MathSciNet Relay Station
MathSciNet bibliographic data
MR98202 33.00
Moser, L.; Wyman, M. Asymptotic development of the Stirling numbers of the first kind. J. London Math. Soc. 33 1958 133–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement